# SDR FDEA201704021243

- Difficulty date: April 2, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 77,691 hours, 33,018 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB  HSS 56, WEB CRACKED AT THE FWD OF RIB.  REPAIRED IAW SRM 55-00-01, VOL 1, FIG 9.
